# SDR IPXA3M79020

- Difficulty date: June 8, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74042
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CORROSION ON RT WING UPPER SKIN T/E XORS 515 AT SITE OF PREVIOUS CORROSION REMOVAL.  REPAIRED RT WING SKIN IAW EA 011-5730-01-A4722, REV IR AND EO MD11-5730-51175-A.  (MINOR)
